Doctor insights on:
Not a good choice: Even though canestan is an antifungal, it would not be the drug of choice for oral thrush. If you have thrush-like symptoms on your tongue, you should see your dentist or physician, because there are several different medications used to treat this yeast-like fungus, depending on the severity of the thrush, your own health, and your immune strength. It would not be wise to treat this yourself. ...Read moreSee 1 more doctor answer
Nope: Lupin pharmaceuticals will be introducing a corticosteroid nasal spray in the us for adults and teenagers. The active ingredient is the same corticosteroid used in Nasacort (triamcinolone) AQ and is indicated for seasonal & perennial allergic rhinitis. Lupin is also a flowering plant whose only allergy relevance is that flour made from lupin when eaten may trigger anaphylaxis in persons allergic to peanut. Wow! ...Read more
Rarely oral cancer: Chronic oral lichen planus can in a small percentage develop oral cancer. Topical prescription creams such as retin a (tretinoin) can be used in the mouth to treat oral lichen palnus. I have experience with oral Metronidazole as a treatment for lichen planus with good results. You need to be checked for hepatitis C which can be associated with lichen planus as well as review drugs as contributory cause. ...Read moreSee 1 more doctor answer
Is oral nac effective?
Will taking oral nac (n-acetylcysteine) interfere with either methotrexate or plaquenil (hydroxychloroquine)?
NAC : I assume you are taking mtx and plaquinil for their anti-inflammatory effects for psoriasis? This combination is also used for a variety of other systemic diseases, too. Nac has been touted by naturopaths as an effective supplement to ward off some of the side effects of the drug therapy, but some people have experienced life threatening results, especially diabetics. Check with your doctor first! ...Read more
Complicated question: Inflammatory bowel disease, such as ulcerative colitis & Crohn's disease, is a complicated illness linked to many other conditions eg erectile dysfunction. It's unclear if IBD or its treatment/complications causes ED. ED is a rare side effect of omeprazole (http://www.drugs.com/sfx/omeprazole-side-effects.html) but I couldn't find any link w/Lialda http://www.drugs.com/sfx/lialda-side-effects.html ...Read more
No: There are no significant interactions that i'm aware of. ...Read more